MAUDE Adverse Event Report: Corporation Steris Canada AMSCO; Washer/Disinfector

Corporation Steris Canada AMSCO; Washer/Disinfector
Model Number 7052HP
Medical Device Problem Code Use of Device Problem (1670)
Health Effect - Clinical Code Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
Date of Event 06/29/2026
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
A steris service technician arrived onsite to investigate the reported event and noted no issues with the function or operation to the amsco 7052hp washer/disinfector.Upon further investigation the technician learned the door obstruction alarm was activated at the time of the reported event due to a tray sticking out of an instrument rack located in the wash chamber and that the employee removed the obstruction.After clearing the alarm condition, the employee continued loading instrument racks into the washer.While loading the racks, the employee failed to remove their hand from between two racks, resulting in their hand becoming pinched and causing the reported injury.The operator manual for the amsco 7052hp washer/disinfector provides the following warning to the user, "warning personal injury hazard when baskets are present on the conveyor modules, keep fingers and hands away from wash chamber doors and moving baskets." a steris account manager performed in-service training with user facility personnel on the proper loading techniques to their amsco 7052hp washer/disinfector.No additional issues have been reported.
 
Event or Problem Description
The user facility reported that an employee injured their hand while loading instrument racks into their amsco 7052hp washer/disinfector.The employee sought and received medical treatment at the facility's emergency room; however, it is unknown what medical treatment was administered.

Brand Name
AMSCO
Common Device Name
Washer/Disinfector
Manufacturer (Section D)
Corporation Steris Canada
490 boulevard armand-paris
quebec, G1C 8 A3
CA  G1C 8A3
Manufacturer (Section G)
Corporation Steris Canada
490 boulevard armand-paris
quebec, G1C 8 A3
CA   G1C 8A3
Manufacturer Contact
daniel davy
5960 heisley road
mentor, OH 44060
+1(440)259-7401
MDR Report Key50073943
Report Number9680353-2026-00031
Device Sequence Number10216887
Product Code MEC
UDI-Device Identifier00724995176570
UDI-Public(01)00724995176570(11)251203
Combination Product (Y/N)N
Initial Reporter CountryCA
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 07/29/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number7052HP
Device Catalogue NumberFH18072
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/29/2026
Initial Report FDA Received Date07/29/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured12/03/2025
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown